# SDR SWAA2021041357026

- Difficulty date: March 17, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 277 TO BS 294.5 BL 0 FWD GALLEY AND LAV / REPLACED INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS277 TO BS294.5 BLO FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 20 REV .-
